# SDR CHQA201100126

- Difficulty date: April 1, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N561RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145447
- Aircraft time: 21,882 hours, 17,661 cycles
- Engine: Allsn AE3007A
- Engine time: 23,279 hours, 20,352 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2097K011100
- Part serial: 1566
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 21,882 hours, 17,661 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CREW REPORTED THAT DURING DESCENT FROM FL320 TO FL240 CABIN ALTITUDE STARTED INCREASING.  THE CREW DECLARED AN EMERGENCY AND INCREASED THERE DESCENT RATE.  THE AIRCRAFT LANDED KCLT WITHOUT INCIDENT.  MAINTENANCE FOUND THE MANUAL PRESSURIZATION MODE TO BE OPERATIONAL AND DEFERRED THE AUTO PRESSURIZATION MODE.  SDF MAINTENANCE REPLACED THE ELECTRO PNEUMATIC VALVE AND OPERATIONAL CHECK WERE GOOD WITH NO FURTHER DEFECTS NOTED.
